| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 57-60


H. Leiva
      Approximate controllability of semilinear cascade systems in H=L^2(\Omega)
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2797-2813.

B. J. McCartin
      A geometric demonstration of the unique intervallic multiplicity property of the diatonic musical scale
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2815-2825.

A. J. Kroopnick
      Asymptotic behavior and L^2-properties of non-oscillatory solutions to x+a(t)x+b(t)x=0
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2827-2831.

R. Alimohammadi
      Modeling of measurement error for categorical data in surveys
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2833-2837.

D. Jojic
      Shellability of sparse order complexes
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2839-2846.

M. Karimyar Jahromi
      Multiattribute decision making methods using intuitionistic fuzzy sets
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2847-2851.

A. Siraworakun, S. Pianskool, M. Hall
      Characterizations of prime and weakly prime subhypermodules
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2853-2870.

R. A. Soltan, M. Ahmadian
      Extended Viterbi algorithm for hidden Markov process: a transient/steady probabilities approach
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2871-2883.

R. Jakimczuk
      On the number of primes in n!
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2885-2890.

C. S. Ryoo
      A note on the generalized q-Euler numbers and polynomials with weak weight \alpha
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2891-2896.

K. Watanabe
      On a simple range of parameters of the grand Furuta inequality
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2897-2902.

M. A. Javed, M. Aslam, M. Hussain
      On condition (A2) of Bandlet and Petrich for inverse semirings
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2903-2914.

K. P. Perez, J. P. Vilela
      On the transitivity of Gassmann triples
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2915-2927.

V. M. Silva-Garcia, R. Flores-Carapia, I. Lopez-Yanez, C. Renteria-Marquez
      Image encryption based on the modified triple-DES cryptosystem
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2929-2942.

A. M. Ibrahim, D. Singh, J. N. Singh
      Parameterized multiset metric spaces in a cardinality-bounded multiset universe
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2943-2952.

R. S. Indu, L. John
      Principal ideal graphs of Rees matrix semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2953-2960.

M. Seyyit Seyyidoglu, N. Ozkan Tan
      Integral transformations between some function spaces on time scales
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2961-2970.

S. Rajaee
      Multiplication von Neumann regular modules
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2971-2976.

B. P. Padhy, N. K. Panda, U. K. Misra, M. Misra
      On relation between two absolute index-summability methods
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2977-2986.

F. T. Dikkartin Ovez
      An examination on the relation between mathematics anxiety and achievements of 5th, 6th, 7th and 8th grade students
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2987-2994.

Notice
      Retraction notice
      Int. Math. Forum, Vol. 7, 2012, no. 57-60, 2995.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |